# SDR DXTA2023062289260

- Difficulty date: June 27, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N439QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500542
- Aircraft time: 3,126 hours, 2,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 005878
- Condition: Defective
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERING ON DESCENT//CORRECTIVE ACTION//FOLLOWED EMBRAER RECOMMENDED SL 505-33-0005 AND FIM 33-50-00-810-801-A AND FOUND NO 2 EMERGENCY LIGHTS BATTERY PACK INOP. REMOVED AND REPLACED NO 2 EMERGENCY LIGHTS BATTERY PACK WITH A CUSTOMER SUPPLIED REPAIRED PART. PERFORMED SATISFACTORY OPERATIONAL TEST OF EMERGENCY BATTERY PACKS AND EMERGENCY LIGHTS I/A/W AMM 33-52-01.
